# SDR ABXA20190603095

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 146T03072
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R END FITTING AT FUSELAGE STATION 1582. THE STRINGER END FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
